# SDR ABXA9701951

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Bs 505
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT BL O.O AND STA 505 CRACKED THROUGH THE LOWER MOUNT FLANGE.  REPLACED INTERCOSTAL IAW DACO DWG 9957914.
